# SDR FDEA201802160629

- Difficulty date: February 16, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 83,391 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ABA83551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STRUCTURE AROUND MCD CONTROL PANEL SHOWS EVIDENCE OF CORROSION. REMOVED AND REPLACED MCD CONTROL PANEL (SURROUNDING STRUCTURE), P/N'S:  FXABA8355-1, FXABA8363-3 INREF TO DWG ABA8359.
